Are you actually having a fever?
Have you been seen for this?
Do you have cough, sneezing?
Where is your head ache at?
It sounds as if you may have impacted sinuses. When they are impacted they do not drain very much or can drain slowly causing nausea. You would need a CT of the head to tell for sure but your symptoms do match up to this. Long term antibiotics, nasal spray and decongestants are used for treatment, However, in certain cases the ENT may have to clean them out to relieve the sx.
I am being called away for a little while. I will opt out and open your question up to other experts. They can see what we have discussed as well.
Hello. Thank you for coming to JustAnswer with your question, and welcome.
Are you taking any medications besides the Advil?
Yes, I take heart medication and Cymbalta for depression.
There are a few possibilities as far as your symptoms.
Antidepressants can cause side effects--- headaches and the type of other symptoms you are describing. You may also be having some side effects of the heart medications.
Another possibility can be a change in your hormonal levels, that might be causing part of your symptoms. Perimenopause can cause all sorts of odd symptoms, including the ones you are describing.
Or, like Celeste said, you may have a chronic sinusitis going on. If your doctor won't listen to your complaints, perhaps you should see an ENT specialist to check this out.
My first suspect would be the Cymbalta. You might try a change in dose, or even a different antidepressant. Here is a link to a list of side effects for Cymbalta, and as you can see it does list most of your symptoms. It is common for people needing antidepressants to have to try several before one is found that has a minimal amount of side effects.
Well, I'm sorry you feel that way. However, keep in mind you can develop side effects of a medication at any time, no matter how long you have been taking it.
I will opt out now, so another expert can help you if you like.